# SDR AALA201707179002

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 48,599 hours, 19,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS EMANATING FROM FASTENER HOLES IN THE SKIN OF THE ACTUATOR ATTACHMENT FITTING  ON THE LOWER SKIN OF THE LEADING EDGE NR 6 SLAT.  ONE CRACK IS .10" AND THE OTHER  IS 1.10".  ACCOMPLISHED PERMANENT REPAIR OF SLAT IAW SRM 57-42-01-2R.
